Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)



Beurling's theorem, Davenport's formula, and the Riemann hypothesis

Author: V. V. Kapustin
Translated by: V. V. Kapustin
Original publication: Algebra i Analiz, tom 30 (2018), nomer 6.
Journal: St. Petersburg Math. J. 30 (2019), 917-932
MSC (2010): Primary 11M26
Published electronically: September 16, 2019
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Various unitarily equivalent models are treated that are related to the approach of Beurling and Nyman to the Riemann hypothesis about zeros of the Riemann zeta function. The relationship is discussed between the Riemann hypothesis and properties of the subspace of the weighted Hilbert space $ L^2_{1/x^2}(0, 1)$ generated by the functions $ \rho (nx)$, $ n=1, 2, \dots $, where $ \rho (\,\cdot \,)$ denotes the fractional part of a real number.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 11M26

Retrieve articles in all journals with MSC (2010): 11M26

Additional Information

V. V. Kapustin
Affiliation: St. Petersburg Branch, Steklov Mathematical Institute, Fontanka 27, 191023 St. Petersburg, Russia

Keywords: Riemann zeta function, approach of Beurling--Nyman to the Riemann hypothesis
Received by editor(s): December 7, 2017
Published electronically: September 16, 2019
Additional Notes: The work is partially supported by RFBR grant no. 16-01-00635-a
Article copyright: © Copyright 2019 American Mathematical Society